Multaq

I have a hard time breathing on 400 mg Multaq.  I did take 200 mg last year before my pacemaker so i am thinking of cutting my Multaq in half again.  I told the EP Nurse that i can't breath and she told me to take more Lasix.  Does Lasix have anything to do with my Multaq and breathing problems.  I don't see how.


6 Comments

Cannot breathe?

by Gemita - 2023-07-28 06:10:08

Palpations, It would help if you could kindly keep your questions relating to Multaq on one thread, rather than starting a new thread with a different question on the same subject.  It would also help if you completed your Bio.  

Do you have signs of heart failure by chance since you mention you are on a diuretic (Lasix)?  Fluid retention may lead to breathing problems, although my Atrial Fibrillation is my number one cause of my shortness of breath when it is active.  Perhaps this is causing yours too?

You really should be speaking to a doctor and the sooner the better if you cannot breathe (or go to A&E/ER).   None of us can help diagnose your problems remotely.  You really need to be seen and perhaps your medication reviewed since I see that Lasix can interact with Multaq and may increase irregular heart rhythms.  Please seek help 

Gemita

by palpations - 2023-07-28 06:58:28

I'm sorry but i am new on here and could not figure out how to re post the second comment.  

Palpations

by Gemita - 2023-07-28 07:16:48

No I am sorry, you have enough problems without worrying about how to re-post.  All I ask is that you stay safe.  If your breathing worsens, please seek help

Gemita

by palpations - 2023-07-28 07:41:10

Thank you for your concern.  I appreciate your kind words. 

Hugs

by Lavender - 2023-07-28 09:33:56

I'm sure this brings some anxiety. I see that you're a runner. We have been having quite the heat/humidity in the USA! It's going to be near 100 where you live today. I'm wondering if heat is a factor in your breathlessness?  
 

I note that you're already in communication with your EP nurse about this. I'm thinking they want to trial more Lasix before maybe going back to the once a day Multaq. Lasix helps eliminate extra fluids. It works by removing excess bodily fluid through urine, which can help reduce symptoms such as shortness of breath, swelling, and fatigue.Stay in touch with your specialist and stay cool. 😎 They will help you figure this out! 🌻

Lavender

by palpations - 2023-07-28 15:25:25

Thank you.

You know you're wired when...

You have rhythm.

Member Quotes

Life does not stop with a pacemaker, even though it caught me off guard.